# SDR FDEA201606091906

- Difficulty date: June 9, 2016
- Submitted: June 30, 2016
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 54,446 hours, 13,384 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00273
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT, EXISTING REPAIR ON FRAME AT MAIN DECK CARGO COMPARTMENT, STA 1661, LONGERON L12R.  EXISTING REPAIR ON FRAME AT MAIN CARGO COMPARTMENT STA 1661, LONGERON L12R EVALUATED AND FOUND DAMAGED.  REPAIR CARRIED OUT AT FRAME AT MAIN CARGO COMPARTMENT, STA 1661, L12R   IAW SRM 53-00-07-2R, FIG 201, REPAIR 2.  EO 1-5100-7-5001, B6, P1.  TITLE: STRUCTURES REPAIR CATALOG, REPAIR ID AND TRACKING REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.  TO CARRY OUT INITIAL INSPECTION AT 14,500 FC AND REPETITIVE INSPECTION AS EVERY 9,500 FC IAW SRM 53-00-07-2R, TABLE 201, REPAIR 2.  INSPECTION METHOD: HFEC.
